# SDR AALA20170228020

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 94,508 hours, 15,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104137
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR EMERGENCY EVACUATION SLIDE CYLINDER PRESSURE IS LOW. REMOVED AND REPLACED SLIDE IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
